Electronic Journal of Differential Equations (Nov 2011)

Oscillation criteria for damped quasilinear second-order elliptic equations

  • Tadie

Journal volume & issue
Vol. 2011, no. 151,
pp. 1 – 11

Abstract

Read online

In 2010, Yoshida [13] stated that oscillation criteria for the superlinear-sublinear elliptic equation equation $$ abla cdot ig(A(x)Phi(abla v)ig) + (alpha+1)B(x)cdotPhi(abla v) + C(x) phi_eta(v) + D(x) phi_gamma (v)=f(x) $$ were not known. In this article, we provide some answers to this question using boundedness conditions on the coefficients of half-linear quasilinear elliptic equations. This is obtained by using some comparison methods and Picone-type formulas.

Keywords